MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. NEBULAE I; INSUFFLATOR

NORTHGATE TECHNOLOGIES INC. NEBULAE I; INSUFFLATOR
Model Number 6-820-00
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The warmer, nti part number 6-820-00; serial number unknown, arrived at nti on (b)(6) 2020 from (b)(6) distributor amco, inc.The unit was evaluated under nti capa (b)(4).The serial number of the device involved in the complaint is unknown as the customer removed the serial tag from the product.The pin location for the id resistor was at the wrong location with respect to the connector orientation.Due to the incorrect orientation of the pins in the connector, the root cause of the over-heating was most likely due to misaligned pins on the connector assembly as a result of improper re-assembly or disengagement over time.A misaligned connector could cause an uncontrolled current to flow through the warmer resulting in overheating.The mis-alignment issue of the connector has been addressed in capa (b)(4).The collet nut is now secured to the connector using loctite during manufacturing as a preventive measure.Without the serial number tag, it is not possible to determine the possible length of time in the field nor number of uses.Any additional findings will be updated via a follow-up report.
 
Event or Problem Description
On (b)(6) 2020, northgate technologies was made aware of an issue with an in-line warmer from distributor amco in (b)(6) where it was alleged, "shortly after starting to use nebulae i and the warmer, the user noticed smoke was coming of the warmer and the warmer heated up to too high temperature without an alarm." the patient suffered a 2mm burn injury.

Brand Name
NEBULAE I
Common Device Name
INSUFFLATOR
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
MDR Report Key10802174
Report Number0001450997-2020-00008
Device Sequence Number1125609
Product Code HIF
UDI-Device Identifier00817183020233
UDI-Public00817183020233
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6-820-00
Device Catalogue Number6-820-00
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;